As I have stated before I used the androderm before but started to use it again because the Dr. gave me a Rx on 12-28-07 and to this day I have not seen or felt anything other than the loss of what semi-erection I did have. Well, last night was the bottom line, I was going to get some (you know what I mean) and no semi-erection even with 50mgs of Viagra. Boy am I ever so frustated. I just took the patch off because I feel like it is not helping and maybe even hindering my hards-on that I was able to get. I am a 64yo in fairly good health hypertension and diabetes that are both under very good control. Cholesterol is way below 200. My Dr thinks that the alternation to the patch is the gel which is what I used a year or so ago with no results I don't think he know anything about injections or if low T is truly my problem. Boy. am I frustrated HELP
The following user gives a hug of support to jonathan12: tinkerbelle52 (11-04-2011)
Your T was 215 whle on androderm? That is pitiful. You need a different treatment. If gel and androderm are not working for you then you must not absorb thru the skin very well. Go with the shots. Find another doctor if you have to. There is no reason you can not resolve this with proper treatment.
more then likely its not getting your level up high enough. stay on the patch or get for a month then get your levels tested if they are still low get the doctor to increase you dosage. Ideally you would want a level around 600
The Following User Says Thank You to Bengie For This Useful Post: tinkerbelle52 (11-04-2011)
Jonathan... Have you had your estradiol and prolactin checked? From what i have read 5% of all secondary hypogonadism is caused by prolactin secreting adenomas... Prolactin is a serious libido killer.... I started Androgel 2 years ago and I did not respond due to the prolactin issue... once it was confirmed ( MRI ) and I started meds to suppress the adenoma I felt better, T went up to 750 and my ed was MUCH better. I did just recently stop resoponding to the AG and needed to start injections.... BUT...if you have a prolactin issue no amount of T, injected or rubbed on is going to help... IMO....